Announcement

Collapse
No announcement yet.

EQ dropped, very soft and tiny flaccid and bathmate

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • EQ dropped, very soft and tiny flaccid and bathmate

    I had a 3 week pause from PE because i had a little injury from masturbating too hard, and then my gf came to stay w me and i couldnt do any PE.

    Now that sheís gone i started to do it again and i donít do jelqs anymore by the way, my session was 15 min stretches and 2x70 side to sides, and then at the end 10 minutes of bathmate, 2 sets of 5 minutes, i pumped like 4 times each set, not a lot of pressure but it made my dick kinda fat.

    The thing is, on the stretching sessions my dick feels a lot more soft than i used to remember to be when i did stretchings like a month ago and it feels like i can stretch easily now? I dont know

    And my EQ is not that good, i would say 70-80% and my flaccid is like super tiny.

    Was that caused by the bathmate? I didnít over do it iím sure.

    Is this because i stopped jelqing after the stretching sessions?

    Ps: iím also taking 1.5 mg of finasteride per week if that has something to do with it.

    Help guys

  • #2
    It's the Finasteride, that stuff can cause all sorts of issues with your dick. My advice with the hair loss is to just own it. I did and believe me when I tell you that most women love it, the amount of confidence it takes to just be bald with all the negative stigma that is fed out by the media is a new level and women know that. I got more attention from women after I went bald than when I had hair and honestly I looked better with hair. So throw that stuff in the trash and you should notice an improvement in EQ again after it flushes out of your system.

    Comment


    • #3
      I find it funny that most people say that DHT will not grow your dick but are quick to say that dropping DHT will shrink it. I think there's a bit of truth to both. It is said that androgen deficiency will cause fibrosis. Of course lack of firm and nocturnal erections for a long time will certainly shrink it.

      https://www.youtube.com/watch?v=Tu31IoLvIbg

      Did you recently start finasteride? I wouldn't really recommend doing heavy PE w/ finasteride because IMO the low DHT would inhibit wound healing. I actually got Peyronie's while on finasteride. I believe that the lack of DHT contributed to my body not being able to heal correctly. But even then, i don't think finasteride is evil or anything, you just have to be careful and informed when using it.

      Additionally, 1.5mg / week is not really a lot.

      In any case, i'd say it's hard to say. It could just be that you overstressed your dick from all the excercise and it's now 'turtling.'
      The lack of DHT and androgens is not helping.

      Few things you can do:
      Optionally, stop finasteride and be very careful with your penis for the next few months
      Or, keep doing PE but use an all day stretcher to avoid turtling. Get a prescription for daily Cialis to offset the ED issues and keep healthy blood flow to your penis.

      I actually plan on going back to finasteride but when i do i will not do heavy PE, just light rod extender to retain gains and daily pulse pumping with VED to avoid atrophy - along with daily Cialis.

      In any case, IMO heavy PE + finasteride is not a good idea.
      Last edited by LuisFernandez; 01-23-2021, 11:42 PM.
      Peyronie's from sex (04/2020.)
      10mg Cialis.

      ---


      07/2020: 7.0x4.9
      10/2020: 7.75x5.1
      01/2021: 7.90x5.1

      Goal: 9.0x6.0

      Comment


      • #4
        Originally posted by LuisFernandez View Post
        I find it funny that most people say that DHT will not grow your dick but are quick to say that dropping DHT will shrink it. I think there's a bit of truth to both. It is said that androgen deficiency will cause fibrosis. Of course lack of firm and nocturnal erections for a long time will certainly shrink it.

        https://www.youtube.com/watch?v=Tu31IoLvIbg

        Did you recently start finasteride? I wouldn't really recommend doing heavy PE w/ finasteride because IMO the low DHT would inhibit wound healing. I actually got Peyronie's while on finasteride. I believe that the lack of DHT contributed to my body not being able to heal correctly. But even then, i don't think finasteride is evil or anything, you just have to be careful and informed when using it.

        Additionally, 1.5mg / week is not really a lot.

        In any case, i'd say it's hard to say. It could just be that you overstressed your dick from all the excercise and it's now 'turtling.'
        The lack of DHT and androgens is not helping.

        Few things you can do:
        Optionally, stop finasteride and be very careful with your penis for the next few months
        Or, keep doing PE but use an all day stretcher to avoid turtling. Get a prescription for daily Cialis to offset the ED issues and keep healthy blood flow to your penis.

        I actually plan on going back to finasteride but when i do i will not do heavy PE, just light rod extender to retain gains and daily pulse pumping with VED to avoid atrophy - along with daily Cialis.

        In any case, IMO heavy PE + finasteride is not a good idea.
        holy shit so finasteride could be the reason i suddenly stopped responding well to PE?

        Coincidence or not, before finasteride my PE sessions felt great, but now, after my stretching my penis feel tired, thin and over elastic. I couldn't even maintain an erection for so long after the stretching to jelq.

        I will stop that shit right now. I started using because i have some receding at the temples, it's not much, but if it is going to cause me to not respond well to PE and not make my penis recover well from the training, i will surely stop using it.

        What do you recommend? I heard it takes 1-2 months for the drug to completely go off your body, if i stop it right now can i keep doing PE? I think i will keep doing it but lightly, see how my penis responds to it and slowly and gradually increase intensity and keep an eye on the PI's.

        Thanks for warning me.

        Comment


        • #5
          It's your call really. You could keep taking it, stop PE or just do very light traction and keep your hair. Or you can stop (personally i'd say taper off it) and keep doing PE in a couple of months.

          That's just personally what i'd do with what i know now.
          Peyronie's from sex (04/2020.)
          10mg Cialis.

          ---


          07/2020: 7.0x4.9
          10/2020: 7.75x5.1
          01/2021: 7.90x5.1

          Goal: 9.0x6.0

          Comment

          Working...
          X